# SDR IXXA20250127002

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 125,979 hours, 25,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Component: Light, Grimes
- Component part number: 3025461
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO SERVICE CHECK, LINE MAINTENANCE REPORTED EXIT EMERGENCY LIGHT INOPERATIVE. AIRCRAFT GROUNDED FOR PARTS ON ORDER. WORK IN PROGRESS. SUPPLEMENTAL INFORMATION TO PREVIOUS SUBMITTAL ON 27 JANUARY 2025 AT KILN. EXTERIOR EMERGENCY LIGHT LAMP HOLDER REMOVED AND REPLACED PER IAI SUPPLEMENTAL MAINTENANCE MANUAL 33-51-06. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
